# SDR SWIA201024915

- Difficulty date: September 21, 2010
- Submitted: September 26, 2010
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 21,544 hours, 16,772 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOUNT BOLTS ON LEFT ENGINE HAVE SMALL AREA PITTED AND SHANK DIAMETER ON AREA 2 OUT OF LIMITS PER AMM.  (ENGINE CHANGE)  REPLACED LEFT ENGINE FORWARD MOUNT PINS.
